# SDR SWIA202052955

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAILS CORRODED FROM FS 349.00 TO FS 409+128 AT RBL 9.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED RT FLOOR SEAT RAIL AT RBL 9 FS 349-409+128, IAW CRJ 200 AMM.
